# SDR DALA2020021181082

- Difficulty date: February 7, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 68,624 hours, 25,989 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Structure
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 697, L/P 1480510) STEP 26 FASTENER HOLE #2 CRACK INDICATION. CORRECTIVE ACTION: COMPLIED WITH ERA 584933-14AD REV. O. VERIFIED PRI 584933-14AD. REV. 0-2 AND ERA 584933-14AD REV. O MATCH.
